RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 24, Number 2, Pages 265–277 (Mi tmf4011)  

This article is cited in 2 scientific papers (total in 2 papers)

Statistical theory of diffusion. Application to a vacancy in a linear chain of atoms

Yu. A. Kashlev


Abstract: The model for a vacancy in a lattice consists of a linear chain of the atoms, which contains one vacant site, together with a substrate potential. For this model the diffusion coefficient of vacancy is studied on the basis of the Kubo's expression for the transport coefficient. In deriving one a lattice distortion around the vacancy and massdifference scattering are taken into account. Two mechanisms of the transition the atom in the neighbouring vacant site is considered: the Orbach-type process at high temperatures which lead to the Arrhenius-type expression (the classical picture) and the tunnel transition at low temperatures. The phonon scattering is described by means of the $t$-matrix and Green function method.

Full text: PDF file (794 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 24:2, 820–829

Received: 04.09.1974

Citation: Yu. A. Kashlev, “Statistical theory of diffusion. Application to a vacancy in a linear chain of atoms”, TMF, 24:2 (1975), 265–277; Theoret. and Math. Phys., 24:2 (1975), 820–829

Citation in format AMSBIB
\Bibitem{Kas75}
\by Yu.~A.~Kashlev
\paper Statistical theory of diffusion. Application to a~vacancy in a~linear chain of atoms
\jour TMF
\yr 1975
\vol 24
\issue 2
\pages 265--277
\mathnet{http://mi.mathnet.ru/tmf4011}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 24
\issue 2
\pages 820--829
\crossref{https://doi.org/10.1007/BF01029068}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4011
  • http://mi.mathnet.ru/eng/tmf/v24/i2/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Kashlev, G. S. Solov'ev, “Statistical theory of diffusion. Quantum states, configurational shape of a potential, and two types of noncoherent transitions of a hydrogen atom in metals”, Theoret. and Math. Phys., 50:1 (1982), 81–93  mathnet  crossref  isi
    2. Yu. A. Kashlev, “Thermalization of Displacement Cascades in Solids and the Thermal Spike Model”, Theoret. and Math. Phys., 130:1 (2002), 111–122  mathnet  crossref  crossref  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:195
    Full text:68
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019